Spieltheoretische Verfahren der Kapitalallokation im Versicherungsunternehmen


Mandl, Jochen


Document Type: Article
Year of publication: 2005
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 94
Issue number: 1
Page range: 79-104
Place of publication: Karlsruhe
Publishing house: Verl. Versicherungswirtschaft
ISSN: 0044-2585
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mandl, Jochen (2005) Spieltheoretische Verfahren der Kapitalallokation im Versicherungsunternehmen. Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss Karlsruhe 94 1 79-104 [Article]


+ Search Authors in

BASE: Mandl, Jochen

Google Scholar: Mandl, Jochen

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item